# SDR DALA2014102905821

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 42L, BETWEEN FRAMES 56 - 57 IN THE AFT CARGO BAY.  REPAIRED THE STRINGER IAW SRM 53-00-13, PARA 4.A, 7, FIG 201, SHEET 2, PAG 211/212.
